# SDR AALA20160804009

- Difficulty date: August 1, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 1,732 hours, 654 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Contaminated
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  THE NR 1 FLIGHT ATTENDANT REPORTED A FIRE IN THE FORWARD GALLEY.  EMERGENCY WAS DECLARED.  FLIGHT ATTENDANT REPORTED THE FIRE WAS CONTAINED TO THE NR 1 OVEN, HAD BEEN EXTINGUISHED AND WAS CAUSED BY A CATERING INVENTORY SHEET THAT WAS TAPED TO THE BACK OF THE OVEN INSERT. EMERGENCY WAS CANCELLED AND FLIGHT CONTINUED TO DESTINATION.   MAINTENANCE REMOVED AND REPLACED THE NR 1 OVEN IAW AMM 25-35-19. OPS CHECK NORMAL.
